×

zbMATH — the first resource for mathematics

A classification of almost full formal groups. (English) Zbl 0176.30303

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. I. Borevich and I. R. Shafarevich, Number theory, Translated from the Russian by Newcomb Greenleaf. Pure and Applied Mathematics, Vol. 20, Academic Press, New York-London, 1966. · Zbl 0145.04902
[2] Jonathan Lubin, One-parameter formal Lie groups over \?-adic integer rings, Ann. of Math. (2) 80 (1964), 464 – 484. · Zbl 0135.07003 · doi:10.2307/1970659 · doi.org
[3] Jonathan Lubin, Finite subgroups and isogenies of one-parameter formal Lie groups, Ann. of Math. (2) 85 (1967), 296 – 302. · Zbl 0166.02803 · doi:10.2307/1970443 · doi.org
[4] Jonathan Lubin and John Tate, Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965), 380 – 387. · Zbl 0128.26501 · doi:10.2307/1970622 · doi.org
[5] J.-P. Serre, Algèbre et géométrie, Ann. Coll. France, Paris, 1964-1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.